Open Access
Translator Disclaimer
2015 The number of convex topologies on a finite totally ordered set
Tyler Clark, Tom Richmond
Involve 8(1): 25-32 (2015). DOI: 10.2140/involve.2015.8.25

Abstract

We give an algorithm to find the number Tcvx(n) of convex topologies on a totally ordered set X with n elements, and present these numbers for n 10.

Citation

Download Citation

Tyler Clark. Tom Richmond. "The number of convex topologies on a finite totally ordered set." Involve 8 (1) 25 - 32, 2015. https://doi.org/10.2140/involve.2015.8.25

Information

Received: 19 October 2011; Revised: 14 June 2013; Accepted: 7 August 2013; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1309.05019
MathSciNet: MR3321707
Digital Object Identifier: 10.2140/involve.2015.8.25

Subjects:
Primary: 05A15 , 06F30 , 54A10 , 54F05

Keywords: convex topology , number of topologies , totally ordered set

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 1 • 2015
MSP
Back to Top